Alert archive / Kansas / Tornado Warnings in 2023
Tornado Warning 10, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 11, 2023, 11:56 AM MDT for Yuma County, Colorado; Cheyenne County, Sherman County, Kansas. It was in force for 16 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2023, 11:56 AM MDT (17:56 UTC)
- Expired
- May 11, 2023, 12:12 PM MDT
- In force
- 16 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Yuma County, CO, Cheyenne County, KS, Sherman County, KS
The radar
The Goodland radar (KGLD), 37 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 11:59 AM MDT | TORNADO | 4 Ese Hale, CO | POTENTIAL TDS NOTED ON RADAR BEGINNING AT 1759Z AND ENDING AT 1803Z. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 11:22 AM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 5.9 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 962 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
814
WFUS53 KGLD 111756
TORGLD
COC125-KSC023-181-111830-
/O.NEW.KGLD.TO.W.0010.230511T1756Z-230511T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Goodland KS
1156 AM MDT Thu May 11 2023
The National Weather Service in Goodland has issued a
* Tornado Warning for...
Southeastern Yuma County in northeastern Colorado...
Southwestern Cheyenne County in northwestern Kansas...
Northwestern Sherman County in northwestern Kansas...
* Until 1230 PM MDT/130 PM CDT/.
* At 1155 AM MDT/1255 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 8 miles southeast of Bonny
Reservoir, moving northwest at 10 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Bonny Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3953 10194 3949 10201 3952 10205 3957 10205
3957 10212 3963 10220 3972 10204
TIME...MOT...LOC 1755Z 140DEG 10KT 3956 10201
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Trigg3 follow-up statements
654
WWUS53 KGLD 111802
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
1202 PM MDT Thu May 11 2023
KSC181-111811-
/O.CAN.KGLD.TO.W.0010.000000T0000Z-230511T1830Z/
Sherman KS-
1202 PM MDT Thu May 11 2023
...THE TORNADO WARNING FOR NORTHWESTERN SHERMAN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM MDT/700 PM CDT/ for
northeastern and east central Colorado...and northwestern Kansas.
LAT...LON 3957 10196 3957 10212 3963 10220 3972 10204
TIME...MOT...LOC 1801Z 139DEG 30KT 3962 10208
$$
COC125-KSC023-111830-
/O.CON.KGLD.TO.W.0010.000000T0000Z-230511T1830Z/
Yuma CO-Cheyenne KS-
1202 PM MDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT/130 PM CDT/
FOR SOUTHEASTERN YUMA COUNTY IN NORTHEASTERN COLORADO AND
SOUTHWESTERN CHEYENNE COUNTIES IN NORTHWESTERN KANSAS...
At 1201 PM MDT/101 PM CDT/, a severe thunderstorm capable of
producing a tornado was located 4 miles east of Bonny Reservoir,
moving northwest at 35 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bonny Reservoir and Hale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3957 10196 3957 10212 3963 10220 3972 10204
TIME...MOT...LOC 1801Z 139DEG 30KT 3962 10208
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Trigg218
WWUS53 KGLD 111808
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
1208 PM MDT Thu May 11 2023
KSC023-111817-
/O.CAN.KGLD.TO.W.0010.000000T0000Z-230511T1830Z/
Cheyenne KS-
1208 PM MDT Thu May 11 2023
...THE TORNADO WARNING FOR SOUTHWESTERN CHEYENNE COUNTY IN
NORTHWESTERN KANSAS IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 600 PM MDT for northeastern
Colorado...and northwestern Kansas.
LAT...LON 3963 10205 3958 10214 3963 10220 3971 10205
TIME...MOT...LOC 1807Z 140DEG 10KT 3963 10210
$$
COC125-111830-
/O.CON.KGLD.TO.W.0010.000000T0000Z-230511T1830Z/
Yuma CO-
1208 PM MDT Thu May 11 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1230 PM MDT FOR
SOUTHEASTERN YUMA COUNTY...
At 1207 PM MDT, a severe thunderstorm capable of producing a tornado
was located 4 miles east of Bonny Reservoir, moving northwest at 10
mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Bonny Reservoir and Hale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3963 10205 3958 10214 3963 10220 3971 10205
TIME...MOT...LOC 1807Z 140DEG 10KT 3963 10210
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Trigg568
WWUS53 KGLD 111812
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
1212 PM MDT Thu May 11 2023
COC125-111821-
/O.CAN.KGLD.TO.W.0010.000000T0000Z-230511T1830Z/
Yuma CO-
1212 PM MDT Thu May 11 2023
...THE TORNADO WARNING FOR SOUTHEASTERN YUMA COUNTY IS CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 600 PM MDT for northeastern
Colorado...and northwestern Kansas.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.
Remember, a Severe Thunderstorm Warning still remains in effect for
south east Yuma County through 12:30pm MT.
LAT...LON 3963 10205 3958 10214 3963 10220 3971 10205
TIME...MOT...LOC 1810Z 140DEG 10KT 3964 10211
$$
TriggWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 11, 5:17 AM MDT, 6 hours 39 minutes earlier.
Area forecast discussion, May 11, 5:17 AM MDT, 6 hours 39 minutes before
Area Forecast Discussion National Weather Service Goodland KS 517 AM MDT Thu May 11 2023 .SHORT TERM...(Today through Saturday) Issued at 310 AM MDT Thu May 11 2023 Upper low will move into the area today bringing widespread showers and thunderstorms and a multitude of associated hazards. The next band of showers and thunderstorms will develop by 15z across southwestern portion of the area and lift northeast through early this afternoon. As it moves into eastern areas it will encounter a moderately unstable environment but with 40-50 kts of deep layer shear. Despite the somewhat marginal instability, the magnitude of the shear, higher than yesterday, should be sufficient for a few embedded supercells to develop within the band of storms. Additional thunderstorms will develop later this afternoon near the center of the upper low in western areas, with potentially another severe line of storms moving across the forecast area. Large hail and damaging winds will be the main hazards, but certainly a few tornadoes will be possible with the favorable shear and proximity to the upper low. While 0-3 km helicity values are somewhat marginal this afternoon for tornadoes, they do get better after 00z tonight, particularly in eastern areas. This suggests that unlike yesterday the tornado risk may extend into the after sunset hours, mainly in eastern areas. Heavy rain will also be possible with HREF showing additional rainfall amounts 1 to 2 inches underneath the main band of storms this morning and afternoon. The highest risk for flooding will be in the areas that received heavy rain yesterday, particularly across portions of northwest Kansas. High temperatures will range from the upper 50s in northeast Colorado to the upper 70s in north central Kansas, with lows tonight in the 40s and 50s. For Friday, upper low will be near the Kansas and Nebraska border area in the morning and slowly lift north through the afternoon. Area will now be in the wraparound precipitation with much more stable conditions and no severe storms expected. Scattered showers will continue through the afternoon with perhaps an embedded thunderstorms in northern areas. Additional rainfall amounts of less than a quarter of an inch are expected, so there will be no further flooding concerns. High temperatures will range from the lower 60s in northeast Colorado to the upper 70s in north central Kansas. Precipitation will finally wind down Friday night with lows in the 40s and 50s. On Saturday, may see a few afternoon instability showers develop with favorable TQ indices in the afternoon and remnant wraparound showers to the north. However, most areas will be dry with partly sunny skies and highs in the 70s. Saturday night another weak system moving through the southern plains will bring a chance for scattered showers/isolated thunderstorms as they move in from the south. Low temperatures will be in the 40s and 50s. .LONG TERM...(Sunday through Wednesday) Issued at 259 AM MDT Thu May 11 2023 For this long-term forecast period, the overall story remains the same. Beginning with Sunday going into next week, an upper level low pressure will have formed in the southwestern United States and will move north before weakening. In addition, a jet streak will increase overhead, providing upper level lift/support in the left exit region. There should also be positive vorticity advection, or in other words, a likely shortwave trough moving up along the Rockies. All this will cause ample cloud cover across the region, and also set the stage for potential precipitation in the form of showers and possible rumbles of thunder. Precipitation will be light, and it may even not materialize as there should be a competing force of a surface low pressure moving south towards the region from the northern Great Plains. No hazardous weather should be anticipated from this weather system...just light rain possible along with the clouds and below normal temperatures. Going into next week, as the upper level low washes out, a ridge of high pressure will build over the western United States. A trough of low pressure takes shape over the Great Lakes, causing a north to northwest flow pattern to become dominant across the High Plains. This should allow for drier and warmer weather to return with seasonal temperatures anticipated once again by Wednesday. Forecast guidance is indicating the potential for some showers and storms reaching as far east as eastern Colorado, and perhaps even across the Colorado border, each afternoon and evening during the middle of next week. That being said, the upper level isn't terribly conducive to this happening, and it wouldn't surprise me at all of most of this potential precipitation remains confined to the Rockies. Most likely, we'll have a little time to dry out after the heavy rains and we should also see significant greenup of the area vegetation, eliminating the risk for any wildfires for the foreseeable future. && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 513 AM MDT Thu May 11 2023 Several rounds of showers and thunderstorms are expected to impact both KGLD and KMCK today and tonight. The first round will begin around late morning at KGLD as a line of showers and embedded thunderstorms moves out of northeast Colorado. This line will reach KMCK around mid afternoon. A brief severe storm capable of producing large hail and damaging winds cannot be ruled out at either terminal. Storms will persist into tonight at both locations, with decreasing coverage at KGLD overnight. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...Flood Watch through late tonight for KSZ001>004-013>016-027>029. CO...Flood Watch through late tonight for COZ090>092. NE...Flood Watch through late tonight for NEZ079>081. && SHORT TERM...024 LONG TERM...RRH AVIATION...024
Hazardous weather outlook, May 11, 11:30 AM MDT, 26 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 1130 AM MDT Thu May 11 2023 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-121730- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 1130 AM MDT Thu May 11 2023 /1230 PM CDT Thu May 11 2023/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...TODAY AND TONIGHT... The entire area is in a slight to enhanced risk for severe thunderstorms today and into this evening. All modes of hazards will be possible, including large hail, damaging winds and a few tornadoes. A tornado watch is in effect for the entire Tri-State Area through the afternoon. Flash flooding from heavy rainfall will also be possible, particularly in areas that received heavy rainfall yesterday. A flood watch is in effect for all counties except for Greeley and Wichita counties through tonight. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required.
In the hours before
Local storm report, May 11, 10:32 AM MDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1032 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM HEAVY RAIN 8 S CARUSO 39.22N 101.80W
05/11/2023 E2.00 INCH SHERMAN KS PUBLIC
SOCIAL MEDIA REPORT OF EXACTLY TWO INCHES OF
RAIN FOR STORMS UP UNTIL TIME OF REPORT.
&&
KAKLocal storm report, May 11, 11:02 AM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1102 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HEAVY RAIN 4 SW GOODLAND 39.31N 101.75W
05/11/2023 M2.60 INCH SHERMAN KS PUBLIC
TOTAL RAINFALL UP UNTIL TIME OF REPORT.
&&
KAKSpecial weather statement, May 11, 11:02 AM MDT, 54 minutes before
Special Weather Statement
National Weather Service Goodland KS
1102 AM MDT Thu May 11 2023
KSZ013-027-111715-
Wallace KS-Sherman KS-
1102 AM MDT Thu May 11 2023
...A strong thunderstorm will impact portions of north central
Wallace and southwestern Sherman Counties through 1115 AM MDT...
At 1102 AM MDT, Doppler radar was tracking a strong thunderstorm 14
miles south of Goodland, moving northwest at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This storm will remain over mainly rural areas of north central
Wallace and southwestern Sherman Counties.
This includes Interstate 70 in Kansas between mile markers 10 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3911 10158 3902 10176 3923 10201 3939 10178
TIME...MOT...LOC 1702Z 146DEG 38KT 3914 10174
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
JRMLocal storm report, May 11, 11:20 AM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1120 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM HEAVY RAIN 1 W KANONA 39.80N 100.40W
05/11/2023 M3.60 INCH DECATUR KS PUBLIC
RAINFALL TOTAL THROUGH TIME OF REPORT.
&&
KAKLocal storm report, May 11, 11:46 AM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1146 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM HEAVY RAIN GEM 39.43N 100.90W
05/10/2023 M5.07 INCH THOMAS KS PUBLIC
SOCIAL MEDIA REPORT WITH PICTURE OF JUST
OVER 5 INCHES OF RAIN UP UNTIL THE TIME OF
THE REPORT.
&&
KAKLocal storm report, May 11, 11:51 AM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1151 AM MDT THU MAY 11 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM HEAVY RAIN 5 NW SELDEN 39.59N 100.63W
05/11/2023 M4.20 INCH DECATUR KS PUBLIC
SOCIAL MEDIA REPORT OF TOTAL RAINFALL
THROUGH TIME OF REPORT. ALSO REPORTED TOTAL
PEA SIZED HAIL ACCUMULATIONS OF 2 INCHES.
&&
KAKThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:18 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne | 27 min |
| May 10, 8:31 PM MDT | Flood Watch | GLD | Cheyenne, Kit Carson, Yuma | 39 hr |
| May 11, 10:31 AM MDT | Special Weather Statement | GLD | Cheyenne | 14 min |
| May 11, 10:37 AM MDT | Tornado Warning | GLD | Cheyenne | 23 min |
| May 11, 11:46 AM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 44 min |
| May 11, 12:38 PM MDT | Tornado Warning | GLD | Yuma | 22 min |
| May 11, 1:58 PM MDT | Flash Flood Warning | GLD | Cheyenne, Kit Carson, Yuma | 6 hr |
| May 11, 3:41 PM MDT | Special Weather Statement | GLD | Cheyenne | 34 min |
| May 11, 4:18 PM MDT | Special Weather Statement | GLD | Cheyenne | 27 min |
| May 11, 4:34 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Kit Carson | 41 min |
| May 11, 4:41 PM MDT | Tornado Warning | GLD | Cheyenne | 19 min |
| May 11, 4:53 PM MDT | Tornado Warning | GLD | Cheyenne | 21 min |
| May 11, 4:57 PM MDT | Tornado Warning | GLD | Cheyenne | 21 min |
| May 10, 6:03 PM MDT | Special Weather Statement | GLD | Sheridan | 27 min |
| May 10, 6:22 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Rawlins, Sheridan, Thomas | 53 min |
| May 10, 6:44 PM MDT | Tornado Warning | GLD | Graham, Sheridan | 46 min |
| May 10, 7:11 PM MDT | Areal Flood Warning | GLD | Gove, Logan, Sherman, Thomas | 13 hr |
| May 10, 7:15 PM MDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan | 60 min |
| May 10, 7:39 PM MDT | Flash Flood Warning | GLD | Sheridan | 66 min |
| May 10, 8:13 PM MDT | Areal Flood Warning | GLD | Decatur, Sheridan | 12 hr |
| May 10, 8:58 PM MDT | Special Weather Statement | GLD | Norton | 32 min |
| May 10, 9:11 PM MDT | Special Weather Statement | GLD | Sherman, Wallace | 49 min |
| May 10, 9:59 PM MDT | Special Weather Statement | GLD | Cheyenne, Sherman, Wallace | 46 min |
| May 10, 10:45 PM MDT | Special Weather Statement | GLD | Thomas | 45 min |
| May 10, 11:57 PM MDT | River Flood Advisory | GLD | Decatur | 8 hr |
| May 11, 8:21 AM MDT | Areal Flood Warning | GLD | Decatur, Sheridan, Thomas | 12 hr |
| May 11, 11:02 AM MDT | Special Weather Statement | GLD | Sherman | 13 min |
| May 11, 12:29 PM MDT | Special Weather Statement | GLD | Cheyenne | 16 min |
| May 11, 12:35 PM MDT | Tornado Warning | GLD | Cheyenne, Rawlins | 25 min |
| May 11, 12:59 PM MDT | Tornado Warning | GLD | Rawlins | 31 min |
| May 11, 1:02 PM MDT | Special Weather Statement | GLD | Sherman | 13 min |
| May 11, 1:23 PM MDT | Tornado Warning | GLD | Cheyenne | 22 min |
| May 11, 1:32 PM MDT | Special Weather Statement | GLD | Thomas | 13 min |
| May 11, 1:55 PM MDT | Tornado Warning | GLD | Sherman | 20 min |
| May 11, 2:15 PM MDT | Tornado Warning | GLD | Rawlins, Thomas | 30 min |
| May 11, 2:26 PM MDT | Tornado Warning | GLD | Gove | 19 min |
| May 11, 2:43 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Logan, Sheridan, Thomas | 34 min |
| May 11, 2:48 PM MDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 6 hr |
| May 11, 2:56 PM MDT | Tornado Warning | GLD | Rawlins | 19 min |
| May 11, 3:01 PM MDT | Tornado Warning | GLD | Thomas | 14 min |
| May 11, 3:13 PM MDT | Tornado Warning | GLD | Rawlins | 17 min |
| May 11, 4:51 PM MDT | Tornado Warning | GLD | Logan, Wallace | 28 min |
| May 11, 5:04 PM MDT | Tornado Warning | GLD | Wallace | 26 min |
| May 11, 5:09 PM MDT | Tornado Warning | GLD | Norton | 8 min |
| May 11, 5:20 PM MDT | Tornado Warning | GLD | Sherman, Wallace | 40 min |
| May 11, 5:28 PM MDT | Tornado Warning | GLD | Logan, Sherman, Thomas, Wallace | 47 min |
| May 11, 5:37 PM MDT | Tornado Warning | GLD | Sherman | 23 min |
| May 11, 5:41 PM MDT | Tornado Warning | GLD | Sherman | 21 min |
| May 11, 5:41 PM MDT | Tornado Warning | GLD | Sherman | 19 min |
Nearby
Tornado Warnings in Kansas, 2023Tornado Warnings in Colorado, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.